MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA

Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA
Catalog Number RTACIBOM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the unit is not functioning and the knob does not work.".
 
Additional Manufacturer Narrative
The account reported finding ¿the unit is not functioning and the knob does not work.¿ a sample was received for investigation and sent to the vendor; visual inspection revealed the unit to be in good condition, vacuum suction was present after vacuum testing, the knob was found to be overtightened and stiff when rotated, extra force was applied and the knob was able to engage with the unit, and the unit was further disassembled and found in good condition.The cause code was unconfirmed defect - not confirmed with received sample.No root cause was identified in the record, and the vendor stated that no further investigation is required.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50483998
Report Number1417592-2026-26532
Device Sequence Number10093454
Product Code KDP
UDI-Device Identifier10193489014310
UDI-Public10193489014310
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRTACIBOM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown